Inventiones mathematicae

, Volume 44, Issue 3, pp 201–224

Some results on the Mordell-Weil group of the Jacobian of the Fermat curve

Authors

  • Benedict H. Gross
    • Department of Mathematics, Science CenterHarvard University
  • David E. Rohrlich
    • Department of Mathematics, Science CenterHarvard University
Article

DOI: 10.1007/BF01403161

Cite this article as:
Gross, B.H. & Rohrlich, D.E. Invent Math (1978) 44: 201. doi:10.1007/BF01403161

Copyright information

© Springer-Verlag 1978